# SDR ASAA2018120127181

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,764 hours, 5,957 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8338D
- Condition: Inoperative
- Location: E&E Bay
- Part time: 45,604 hours, 14,364 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RIGHT SIDE WINDOW OVERHEAT COMPLIED WITH CHECKLIST. LIGHT STAYED OF AFTER COOLING. GROUNDED - YES. REMOVED AND REPLACED R/H WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11. OPS CHECKS GOOD.
